Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Achieved menarche by taking Novelon and Femilon, ultrasound done. What is the reason for stoppage of bleeding?

I m 20yrs now .I achieved menarche at 19 by eating novelon for 2 months and femilon for 4 months on the menarche bleeding was there for about 9 days.Then each month after stopping the tablet, on the fifth day bleeding starts it continues for about 5 days .it was prescribed to eat the tablets for 6 months.For this time i had bleeding but, after stopping the tablet bleeding is not there. On testing it was found that I ve no thyroid, in USS uterus is 4.1 x 1.7 x 2.7cm, rt. ovary is 1.2 x 1 x 1.4cm(vol-0.9 cc) , karyotype was normal,FSH-97.1mlU/ml,LH-28.2mlU/ml,prolactin-9.3ng/ml,weight-63kg,height-162cm, endometrial thickness 1.6mm. What is the reason for the stoppage of bleeding.What can i do for this.
Asked On : Wed, 9 May 2012
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
Hi Dear,
Good day.
Your doctor has rightly done all blood tests including a Karyotype to look for rare possibilities of Turner's syndrome etc. What is your height? Your Prolactin and Thyroid functions are also normal. Looking at your symptoms and results (especially the high FSH) there is a possibility of Premature ovarian failure(POF). You may meet an endocrinologist for clarifications. Noted that you had your first bleeding at 19 years of age. How is your breast development and pubic , axillary hair growth etc ?. If your breast development is poor, then we may have to use a different tablet for few months to improve the breast size before we give tablets like Novelon and Femilon etc. Please meet an endocrinologist rather than a gynecologist who can examine you and guide you through,
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor